# SDR CHQA200800257

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,355 hours, 15,894 cycles
- Engine time: 18,775 hours, 15,355 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE CREW RECEIVED A WINDSHIELD HEAT FAIL MESSAGE WHEN TURNING ON THE WINDSHIELD HEAT ON INITIAL DESCENT AT HIGHER ALTITUDES.  MAINTENANCE CHANGED THE HEAT SENSOR LEADS FROM 3 AND 4 TO LEADS 5 AND 6 AND ALL OPERATIONAL CHECKS ARE GOOD.
